RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 28, Issue 1, Pages 139–152 (Mi mz6470)  

This article is cited in 3 scientific papers (total in 3 papers)

Action of a circle on homotopy complex projective spaces

O. R. Musin


Full text: PDF file (935 kB)

English version:
Mathematical Notes, 1980, 28:1, 533–540

Bibliographic databases:

UDC: 519.1
Received: 20.02.1978

Citation: O. R. Musin, “Action of a circle on homotopy complex projective spaces”, Mat. Zametki, 28:1 (1980), 139–152; Math. Notes, 28:1 (1980), 533–540

Citation in format AMSBIB
\Bibitem{Mus80}
\by O.~R.~Musin
\paper Action of a circle on homotopy complex projective spaces
\jour Mat. Zametki
\yr 1980
\vol 28
\issue 1
\pages 139--152
\mathnet{http://mi.mathnet.ru/mz6470}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=585071}
\zmath{https://zbmath.org/?q=an:0449.57010}
\transl
\jour Math. Notes
\yr 1980
\vol 28
\issue 1
\pages 533--540
\crossref{https://doi.org/10.1007/BF01159437}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LL56500018}


Linking options:
  • http://mi.mathnet.ru/eng/mz6470
  • http://mi.mathnet.ru/eng/mz/v28/i1/p139

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Kustarev, “Almost complex circle actions with few fixed points”, Russian Math. Surveys, 68:3 (2013), 574–576  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. O. R. Musin, “Circle Actions with Two Fixed Points”, Math. Notes, 100:4 (2016), 636–638  mathnet  crossref  crossref  mathscinet  isi  elib
    3. Z. Lü, O. R. Musin, “Rigidity of powers and Kosniowski's conjecture”, Sib. elektron. matem. izv., 15 (2018), 1227–1236  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:159
    Full text:83
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020